skin-hair-icon

Headache after using mint

Sir I have some patches on my scalp like 1 rupiee coin , does use of mintop 0.5% is good for me. What mintop is may the reason of headache.
views-icons 45 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shruti Jadhav Devershi
Dermatologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, as my esteemed colleague has rightly suggested, you suffer from alopecia areata. Mintop is not very helpful in this case. But good news it that it can effectively be controlled with the right medication. Please visit a Dermatologist soon. Regards, Dr.Shruti Jadhav Devershi, Sólskin professional Dermacare, Kharadi, Pune
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vijay Adhe
Dermatologist 10 yrs exp Pune
Hi It can be Alopecia areata. Mintop may not help you. It may increase in size and number in absence of treatment. Please consult a qualified dermatologist for proper diagnosis and treatment. Do not self medicate. Warm regards Dr Vijay Adhe Eternis Skin & Hair Clinic Pune
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO